Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Compactifications and universal spaces
in extension theory

Author: Alex Chigogidze
Journal: Proc. Amer. Math. Soc. 128 (2000), 2187-2190
MSC (1991): Primary 55M10; Secondary 54F45
Published electronically: October 29, 1999
MathSciNet review: 1653445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for each countable simplicial complex $P$ the following conditions are equivalent:

  • $P \in AE(X)$ iff $P \in AE(\beta X)$ for any space $X$.
  • There exists a $P$-invertible map of a metrizable compactum $X$ with $P \in AE(X)$ onto the Hilbert cube.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55M10, 54F45

Retrieve articles in all journals with MSC (1991): 55M10, 54F45

Additional Information

Alex Chigogidze
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, McLean Hall, 106 Wiggins Road, Saskatoon, Saskatchewan, Canada S7N 5E6

PII: S 0002-9939(99)05238-7
Keywords: Compactification, universal space, cohomological dimension
Received by editor(s): April 14, 1998
Received by editor(s) in revised form: August 25, 1998
Published electronically: October 29, 1999
Additional Notes: The author was partially supported by NSERC research grant.
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia